On some generalizations of convex sets and convex functions

Authors

  • Alexandru Aleman "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

Barbu, V.; Precupanu, Th. Convexity and optimization in Banach spaces. Revised edition. Translated from the Romanian. Editura Academiei, Bucharest; Sijthoff & Noordhoff International Publishers, Alphen aan den Rijn, 1978. xi+316 pp. ISBN: 90-286-0018-3, MR0513634, https://doi.org/10.1002/zamm.19790591225

Bourbaki, N. Éléments de mathématique. Fasc. XV. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes. (French) Actualités Scientifiques et Industrielles, No. 1189. Deuxième édition revue et corrigée Hermann, Paris 1966 iv+178 pp., MR0203425.

Deák, Ervin, Über konvexe und interne Funktionen, sowie eine gemeinsame Verallgemeinerung von beiden. (German) Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 5 1962, pp. 109-154, MR0153792.

Dem'janov, V.F. and Vasil'ev, L.V., Nondifferentiable Optimization (in Russian). Nauka, Moscow, 1981.

German, L. F.; Soltan, V. P. Quasiconvexity in linear and metric spaces. (Russian) Investigations in functional analysis and differential equations, pp. 19-24, 137-138, "Shtiintsa", Kishinev, 1981, MR0630903.

Green, J. W., Gustin, W. Quasiconvex sets. Canadian J. Math. 2, (1950). 489-507, MR0042142, https://doi.org/10.4153/cjm-1950-046-x

Horowitz, D. A.; Rose, D. A.; Saff, E. B. A comment on the convexity condition. Indian J. Math. 18 (1976), no. 3, pp. 159-164, MR0603741.

Mehdi, M. R., On convex functions. J. London Math. Soc. 39 1964 321-326, MR0161949.

Muntean, Ioan Sur la non-trivialité du dual des groupes vectoriels topologiques. (French) Mathematica (Cluj) 14(37) (1972), 259-262, MR0417737.

Muntean, I., Support point of p-convex sets. Proc. Coll. Approx. Optimiz., Cluj-Napoca, October 25-27, 1984, pp. 293-302.

von Neumann, John, On complete topological spaces. Trans. Amer. Math. Soc. 37 (1935), no. 1, 1-20, MR1501776

Ostrowski, A., Über die Funktionalgleichung der Exponentialfunktion und verwandte Funktionalgleichungen, Jahresb. Deutsch. Math. Ver., 38, pp. 54-62 (1929).

Šul'man, V. S., Fixed points of linear-fractional transformations. (Russian) Funktsional. Anal. i Prilozhen. 14 (1980), no. 2, 93-94, MR0575230.

Downloads

Published

1985-02-01

How to Cite

Aleman, A. (1985). On some generalizations of convex sets and convex functions. Anal. Numér. Théor. Approx., 14(1), 1–6. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1985-vol14-no1-art1

Issue

Section

Articles